Jump to content
CrazyBoards.org

Recommended Posts

Hi all! seems there are many people here who take lutuda. I have bipolar 2 plus anxiety. My anxiety caused my depression to worsen. My pdoc suggested I take Latuda for the bipolar depression part and she said the anxiety should go away too. The first day after I took it, I felt my anxiety worsen in the morning. As soon as I wake up I need to get out of bed or I have a very bad lingering anxiety and I cannot get out of bed for about a hour. I told my pdoc that I cannot get up from bed for hours and its hard to make decisions because of my anxiety I called my pdoc today and she gave me said to keep taking it, but didn't add more than that. I feel like she is disregarding what I'm saying, but don't know what to to do. I see her in 4 weeks. Anyone have morning anxiety and lingering anxiety that went away after a week of taking latuda? I been on it for 4 days now.

Share this post


Link to post
Share on other sites

My p-doc warned me that Latuda can make people edgy/squirmy/antsy in the beginning, though it hasn't happened to me in the month I've been taking it (along with lamictal.)

Share this post


Link to post
Share on other sites

I had a reaction to Latuda that included both anxiety and increasingly bad akathisia. I don't believe it started right away, but I hope the information can help you somewhat. I hope you feel better soon.

Share this post


Link to post
Share on other sites

I haven't taken Latuda but on another AP I had this intense restlessness after taking it. A lot like a kind of anxiety, I guess. Akathisia is the technical name I believe. Might be what's happening to you? If it's very bothersome, as it was for me, press the point with your pdoc and try to explain it in more detail. I don't know if it is a side effect that goes away with time. I stopped taking the Saphris because I couldn't deal with it.

Share this post


Link to post
Share on other sites

I am on my third month of Latuda.  The first several weeks after starting this med, I felt restless, anxious, and had difficulty sleeping due to the restlessness and anxiety.  She prescribed Klonopin to help, and by the end of the first month the restlessness and anxious feeling had subsided.  I feel great on Latuda now.  I still take Klonopin as needed for anxiety, but honestly, I don't need it very often.  

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


  • Similar Content

    • By Dewey
      I have had a non-stop headache for a week now, or since I stopped Seroquel. I was taking a tiny amount (25 mg) so my psych doc thought stopping it suddenly was okay and I was on it for only a month.  However, I have had this headache with nausea since then and it wasn't until I started with the brain zaps yesterday that I wondered if I was going thru Seroquel withdrawals. I have had brain zaps while going off of drugs in the past. I have also had to stay away from anything with bright lights as my eyes have been bothering me to. Originally thought it was a migraine but now rethinking. Then two days ago, I got a horrible muscle spasm in my back.  I could feel it slowly coming on, getting acute and slowly going away, never had that before, weird.  And having dizzy spells as well that come and go.  Oh and hypotension too and regulating body temperatures.
      My psych doc wanted me to start Latuda right away, but I want to wait until Seroquel is all gone.  I can tell it's still in my system as I am still having rigid muscles and muscle spasms in my legs and neck.  Going to give it one more week and let myself dry out before starting on anything. 
      Taking 600 mg of Ibuprophen daily to help with the headache and ice and hot packs for my back and neck. 
      Will just have to sweat it out, not going back on that drug again.  Now worried about Latuda.
      Also, forgot to mention I stopped Pamelor at the same time and was on that for a month as well, at a low dose.  So, pretty sure this is all withdrawals I am going thru. 
    • By saoirse
      I've heard a lot about Latuda for bipolar depression, but didn't know that it was effective for psychosis (which I... probably should have... seeing as it's an antipsychotic.) But since my dose went up to 160 mg, the voices I used to hear have disappeared, my paranoia has gone way down, and I feel much happier.
      Has anyone else been helped a lot by Latuda for psychotic-related symptoms? 
    • By Merrystories
      Hi I have bipolar and have been on Latuda for 2 and a half months and am on 60mg.  I had my first panic attack on 40mg and it’s only gotten worse .  I used to think my panic attacks were triggered by sleep but now after learning about akathisia, I realize I most likely have that because I’m restless and have tremors and want it to end so badly.  I’m in Canada so I could go to the emerg but the likelyhood of me seeing a pdoc is low and my appointment with my appointed pdoc is in ten days.   I started to go back down on 40mg and today tried to take it in the day but the irritation is horrible and I don’t know if I can function at work with it. 
      Its worth noting that I was doing okay on Epival and they took me off it but things wnt to shit. Now I’m back on it and so I will have a mood stabilizer to help me if I get off the Latuda.  
       
      Anywyas i I hope this makes sense.  My brain is kind of everywhere. I wanna know what the side effects will be and I suppose some reassurance?  I’m not sure.  Thank you for anyone who contributes.  
    • By gazelle
      Okay so here's the deal. I was diagnosed ADHD I a few years back and I have been on Vyvanse 50 mg for a while now-- like years-- and it has helped me a lot. One of the behaviors that it helps with was that I had a little bit of hoarding and compulsive collecting and shopping habits with certain items. Before Vyvanse, I was spending a lot of money that I didn't need to and had something like 35 perfumes and tons of makeup and books.
      Sadly though the Vyvanse never took my underlying depression away, and I knew there was more going on so then I was diagnosed with bipolar 2. It seems to fit. I have been on Propranolol for almost 3 months now and it has worked well for me for anxiety. I have been stable on Latuda since early June and I really liked it from day one because my depression or the suicidal ideation lifted. I had previously been on Topiramate and Lamictal and neither of them work well for me. in fact my doctor said she wrote down that I have an allergy to anticonvulsants.
      My daylio chart since Latuda has gone from up and way down to being green and purple as in good days and meh days which is so much better for the most part. But for the last week or so I have realized I have been compulsively shopping and starting to collect items again. I read that this can be a side effect of Latuda, and it very much feels like what I was doing before in terms of  compulsion. I have underlying OCD Tendencies anyway as a recovering binge eater (the Vyvanse and Latuda seem to really help with that together) and long-term number watcher and collector. 
      It's like the Latuda is canceling out the part of the Vyvanse that controls the compulsive shopping stuff even though the Vyvanse is still helping me with motivation and my motivation to work and stuff is much better with Vyvanse and Latuda than it was before. I'm working more hours with better quality than I have in the whole time I've had a job. the only reason I still had a job honestly it's because I work from home and it's not a super tough job but I have been slacking on it for years between all of my brain stuff making it very hard to work. 
      I'm only on 20 mg of Latuda daily, so do you think it's possible that I need to be up to 40 for this to stop or do you think that I'm just going to have to either live with this side effect since it's one of the only ones I have or that I would need to switch medications? I'm not spending huge sums of money but I am spending money every day on stuff that I don't need and it is very obviously a feeling of being compelled to do so. Ugh. the contented and dare I say it happy feeling that I had had up until this last week has been replaced by the need to buy things or think about buying something. Thoughts?
      Has anyone else dealt with this particular side effect and what did your pdoc end up doing? I was feeling really stable, and so she changed my appointment to every 2 months now and I'm not due to see her again until early September. I appreciate any feedback you might have or ideas.
    • By gazelle
      I have been on Latuda at 20 mg for almost a month now and it's been working very well for my bipolar 2. But now there's a kink I'm wondering about. Started my period two days ago and it is horrible pain and cramping wise. I rarely even have to take Tylenol on my period but I took ibuprofen yesterday and just popped more today. Yesterday pain wasn't that bad; today is pretty bad. I had to go lie down. My left knee is also hurting but so is my lower stomach down to my calf on that side. I'm thinking about taking an Aleve actually after the ibuprofen wears off which I almost never do. Has anyone else had this side effect? I've heard some things about people having really long periods, and I hope that doesn't happen. If it goes over 7 or 8 days then I guess I'll have my answer. I already have PCOS and take Metformin so I don't really need to add to any of it. Also I might end up on 40 mg of Latuda and I'm wondering if upping the dose will make this even worse. Not sure yet so I'm really wondering if this gets better or stays the same. Experiences?
×